Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2016

Fekete-Szego problem for certain classes of Ma-Minda bi-univalent functions

Halit Orhan, N. Magesh, V K BALAJİ

AFRIKA MATEMATIKA Cilt 27 · ss. 889–897 · 01.09.2016
DOI ile aç

Özet

In the present work, we propose to investigate the Fekete-Szego inequalities certain classes of analytic and bi-univalent functions defined by subordination. The results in the bounds of the third coefficient which improve many known results concerning different classes of bi-univalent functions. Some interesting applications of the results presented here are also discussed.

Anahtar kelimeler

coefficient bounds bi-univalent functions GENERAL SUBCLASS Ma-Minda starlike and Ma-Minda convex functions Bi-starlike of Ma-Minda type and bi-convex of Ma-Minda type

Atıf için künye

Orhan, H., Magesh, N., & BALAJİ, V. K. (2016). Fekete-Szego problem for certain classes of Ma-Minda bi-univalent functions. AFRIKA MATEMATIKA, 27, 889–897. https://doi.org/10.1007/s13370-015-0383-y

BibTeX
@article{orhan2016-73095,
  author = {Orhan, Halit and Magesh, N. and BALAJİ, V K},
  title = {Fekete-Szego problem for certain classes of Ma-Minda bi-univalent functions},
  journal = {AFRIKA MATEMATIKA},
  year = {2016},
  volume = {27},
  pages = {889--897},
  issn = {1012-9405},
  doi = {10.1007/s13370-015-0383-y},
  url = {https://akademik.atauni.edu.tr/yayinlar/73095-fekete-szego-problem-for-certain-classes-of-ma-minda-bi-univalent-functions}
}